MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068224
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that.The patient stated that the device is cumbersome.The sflx coil 5 is too big and the sflx coil 4 is too small.The device is keeping her up at night.The patient stated that her leg hurts while she was treating, but not all the time.The patient has not increased her daily activity.The pain is below the skin's surface.The patient did not speak to her doctor.The patient does not want to have surgery again.The pain level is a 4.The patient has an appointment with her doctor at the end of march.An extra velcro was sent to try to keep the coil in place.It was later reported that the patient was switched from the bhs assembly to the orthopak assembly by her physician.This is considered medical intervention and this complaint is considered reportable.The patient later reported that she had pain with the sflx 5 coil.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Additional information - d9: device available for evaluation and returned to manufacturer date, g3, h2, h3, h4: device manufacture date.The sflx 5 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 5 coil part no.1068224 with julian date 15041.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 5 coil was reviewed in the product information section and there were no reports of non-conformances or deviations.Calibration information: all tests inspections were completed using tektronix oscilloscope id (b)(4) with calibration due on may 20, 2025; tf0804.C08 which does not require calibration.Test/inspections were completed by the quality department on july 8, 2024.The failure was not confirmed for the reported condition of "pain with bhs and coil".The coil was tested and operates as intended.Review of complaint history identified (1) total complaints from (jan 16, 2023) to (jan 16, 2024) for pn (1068224) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Highridge medical will continue to monitor for trends.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18720711
Report Number0002242816-2024-00023
Device Sequence Number6235055
Product Code LOF
UDI-Device Identifier00812301020492
UDI-Public00812301020492
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068224
Device Catalogue Number1068224
Device Lot Number15041
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date07/18/2024
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic